# SDR LR7A99100

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 352896
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER HB0505 FOUND L AND R FS 946 BUTTERFLY FITTINGS CRACKED AT WL 250.  REPLACED FITTINGS PER SRM 583-51-10, PG 4(G).  NR 2009.
